# SDR USAA2013110700020

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U5
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK. CABIN FLOOR SUPPORT CORRODED BETWEEN BS 1660 AND 1682 AT LBL 56. R & R FLOOR SUPPORT IAW SRM 51-10-02, 51-40-02, 51-40-05 & 53-00-51-1A-1.
